Etude endoscopique des lésions digestives provoquées par l'utilisation d'anti-inflammatoires non stéroïdiens chez des patients rhumatisants [Endoscopic study of digestive lesions caused by the use of nonsteroidal anti-inflammatory agents in rheumatic patients]

Détails

ID Serval
serval:BIB_4257
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Etude endoscopique des lésions digestives provoquées par l'utilisation d'anti-inflammatoires non stéroïdiens chez des patients rhumatisants [Endoscopic study of digestive lesions caused by the use of nonsteroidal anti-inflammatory agents in rheumatic patients]
Périodique
Schweizerische Medizinische Wochenschrift
Auteur(s)
van Linthoudt D., Kocher F., Ott H.
ISSN
0036-7672[print], 0036-7672[linking]
Statut éditorial
Publié
Date de publication
1987
Volume
117
Numéro
16
Pages
604-608
Langue
français
Résumé
44 patients treated with NSAID for a period of over 2 months for a rheumatic disease underwent fibroscopic endoscopy of the upper gastrointestinal tract. Gastric lesions were found to be more frequent than those of the esophagus or duodenum. They occur in men in particular and are not correlated with symptoms or clinical findings. They are likewise unaffected by the presence of inflammatory arthropathy or simultaneous ingestion of coffee or drugs or smoking. Lesions may improve despite continued use of NSAID.
Mots-clé
Adult, Aged, Anti-Inflammatory Agents, Non-Steroidal/adverse effects, Anti-Inflammatory Agents, Non-Steroidal/therapeutic use, Female, Gastric Mucosa/drug effects, Gastrointestinal Diseases/chemically induced, Gastrointestinal Diseases/complications, Gastroscopy, Humans, Intestinal Mucosa/drug effects, Male, Middle Aged, Rheumatic Diseases/complications, Rheumatic Diseases/drug therapy
Pubmed
Web of science
Création de la notice
19/11/2007 13:38
Dernière modification de la notice
03/03/2018 16:37
Données d'usage